# SDR ASAA2022102340424

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 53,362 hours, 15,925 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P5401
- Condition: Reads High
- Location: Apu Compartment
- Part time: 29,136 hours, 44,763 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU REPORTS SHOW A RISE IN CT5ATP TEMP AND SURPASSED THE 605 DEGREE THRESHOLD. #PRI2/ETOPS. GROUNDED - YES. REPLACED APU ON WO # 1928869.
